# SDR SWAA2023030298608

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FCB ON FLOOR TO SIDEWALL SUPPORT BS500A - BS500D RBL23 WL156.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500B+10 RBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT BS500A-BS500D RBL23 WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7500.;[04] VERIFIED CORRECTIVE ACTION 3
